MathSciNet Relay Station
MathSciNet bibliographic data
MR1914567 (2003h:57019) 57M50 (57N10)
Li, Tao Laminar branched surfaces in 3-manifolds. Geom. Topol. 6 (2002), 153–194 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement